# SDR 96ZZZX5629

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 653445
- Condition: Misinstalled
- Location: Exh Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CYLINDER EXHAUST SEAT NOT SEATED INTO MACHINED PORTION OF CYLINDER HEAD ALL THE WAY IN.  SUSPECT CAUSE:  UPON INSTALLATION AT FACTORY, SEATS ARE NOT TAPPED IN, BUT DROPPED IN ASSUMING INSTALLED.  SUBMITTER STATED ALWAYS INSPECT NEW CYLINDERS FOR GOOD SEATING OF SEAT INTO CYLINDER.
